# SDR YENA2024050200682

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 65,039 hours, 23,215 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 34 S43-44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE LOCATED AT FR 34 BTW STR. 43R AND STR 44 IN FWD CA RGO COMPARTMENT; REF AEROMAN NR 2024-168821 WO 2024 45/1 REMOVED AND REPLACED SHEAR TIE LOC. FR34 BTW STR43R TO STR44 IN FWD CARGO COMPARTMENT IAW A320 SRM 51-72-11-911-001. DWG D53232542. THIS PART IS CONSIDERED PSE IAW A320 SRM 51-11-12. TOOL USED CALIPER P/N 500-752-20. S/N B20317422 DUE DATE SEP/21/2024. FORM MX220 COMPLETED. DONE BY J. MARTINEZ 8602115.
